MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS; SINGLE CARE CUFF, ADULT

PHILIPS MEDICAL SYSTEMS; SINGLE CARE CUFF, ADULT
Model Number 989803182301
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number not provided.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer stated that the blood pressure cuff "popped" or " exploded".The bp cuff was noted to have a 2cm hole near the crease side (not the seam side) where it popped.Near to where the arrow and label " arteria" are located.There was no reported patient incident injury.

Brand Name
NA
Common Device Name
SINGLE CARE CUFF, ADULT
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8590437
Report Number1218950-2019-03305
Device Sequence Number11333021
Product Code DXQ
UDI-Device Identifier20884838037544
UDI-Public(01)20884838037544
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K071885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803182301
Device Catalogue Number989803182301
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1